My Experiences on Zoloft and Paxil

“The good little voice in my head is being blown away by the bad voice.”

I am a 26 year old, married mother of two. At 21, I began having panic attacks which became so severe I couldn’t leave my home and struggled if anyone came to my home.

A doctor put me on Zoloft. At the time it made life livable again and I am thankful for that. Instead of facing my problem I put a band aid on it. Little did I know it was filled with toxic medicine. After several years I began panicking again and was prescribed Paxil. I took all feeling of panic away. It also took my creativity, spirituality, and core self away. After 6 months I began having strange thoughts about hurting people and myself. I became pessimistic and hateful. The past few months it has became much worse.

The good little voice in my head is being blown away by the bad voice. I want to do destructive things to property and other people. Lately I feel like if I killed myself before I act out these twisted fantasies I could save my soul before its too late. I am normally happy, optimistic and think before I do anything. I love kids and animals. These feelings seem like a demon rather than me. I’ve consulted several doctors with the research I’ve found on Paxil and its terrible reactions.

They want to up my dose. Most say I should go to a mental hospital for evaluations. None will even consider helping me get off this drug. They will be more then happy to drug you but won’t touch you if you want to come off. I am currently searching for a good psychologist and medical doctor that will consider helping me off.

I never had anything like this prior to taking Paxil. What I thought was my angel turned into a demon.

please DO NOT LET MORE PEOPLE TAKE THIS DRUG!!!!!!!!!!

Jeremy Kendall
jj323@tetonwireless.com

This is Survivor Story number 41.
Total number of stories in current database is 77

9/24/2003

457 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply